Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

2 Bumps

period? miscarriage? stress? or just the iud??

i had a baby in november. i got an mirena iud put in in december. i bled in the month of january and then my period stopped completely, i know that is normal sometimes. i have not had my period this whole time. and now im bleeding. the color is bright red. and has been happening since monday. on and off. now i am bleeding more. id say like a period. but when i had my period before it was nothing like this. ive been cramping and my boobs hurt like i am pregnant. but ive taken several pregnancy tests and they have all been negative. i didnt think it was normal to have my period since its been stopped for almost a year. i called my doc and asked and they said it could be a period, pregnancy, or miscarriage. i just dont understand whats going. and i was wondering if this happened to anyone else and what were the results. or if anyone has any advice that would be great too! thanks.

Answer Question
 
mommyofacarter

Asked by mommyofacarter at 9:13 PM on Nov. 20, 2010 in Health

Level 2 (11 Credits)
Answers (4)
  • It doesn't sound normal to me. I don't mean to scare you, but there are cases where the IUD moves and you do become pregnant, but most of the time it's an abnormal pregnancy and will spontaneous abort. I would get to the Dr. and make them examine you just in case. I don't like fooling with those things. I had an IUD and developed a serious infection and had to have it removed in ER.
    m-avi

    Answer by m-avi at 11:24 PM on Nov. 20, 2010

  • I wouldn't play around with it, especially with an IUD in place. To be safe, OP, like m-avi said, I'd go to the doctor and get checked out...better safe, always.
    mainemusicmaker

    Answer by mainemusicmaker at 6:16 AM on Nov. 21, 2010

  • I agree with m-avi, it could be a tubal pregnancy, which is life threatening to you. If your in a lot of pain I'd go to the e.r. they could do an ultrasound to see where the iud is located first to see if it has moved, if there is an infection, or to see what else could be going on in there. Good luck. My prayers are with you.
    b_stotka

    Answer by b_stotka at 10:58 AM on Nov. 21, 2010

  • Go to a doctor ASAP. With the Mirena, it could be anything - that IUD is EVIL, and I'm speaking for myself and many others who have had it. That's why I switched to the non-hormonal Paragard IUD..I've been happier and felt a trillion times better since! Also, Paragard has no side effects compared to the Mirena, which has a heapton.

    Good luck..I hope you're ok.
    -AJ

    Answer by -AJ at 1:41 PM on Nov. 22, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN